Alert archive / Florida / Freeze Warnings in 2007
Freeze Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this freeze warning at Feb 18, 2007, 1:48 PM EST for 6 counties in Florida. It took effect at Feb 19, 2007, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2007, 1:48 PM EST (18:48 UTC)
- In effect from
- Feb 19, 2007, 3:00 AM EST
- Expired
- Feb 19, 2007, 9:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 6.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 929 m above ground
- 0-6 km bulk shear
- 110 kt
- 0-1 km storm-relative helicity
- -225 m²/s²
- 0-3 km storm-relative helicity
- -132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS72 KMLB 181848 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 148 PM EST SUN FEB 18 2007 FLZ041-044-144-190000- /O.UPG.KMLB.FZ.A.0003.070219T0800Z-070219T1400Z/ /O.NEW.KMLB.FZ.W.0003.070219T0800Z-070219T1400Z/ /O.CON.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT 148 PM EST SUN FEB 18 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FREEZE WATCH TO A FREEZE WARNING FOR INTERIOR VOLUSIA AND LAKE COUNTIES LATE TONIGHT AND EARLY MONDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST WINDS 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH WILL CONTINUE THE REMAINDER OF THIS AFTERNOON. SUCH STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. TONIGHT...REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE GULF OF MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER 30S WITH ISOLATED UPPER 20S POSSIBLE IN NORMALLY COLDER LOCATIONS. NORTHWEST TO NORTH WINDS AROUND 10 MPH WILL MAKE IT FEEL EVEN COLDER. A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED WITHIN THE NEXT 24 HOURS. THESE CONDITIONS WILL ADVERSELY AFFECT SENSITIVE VEGETATION. IF YOU USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM BLANKETS...PILLOWS... CURTAINS OR OTHER COMBUSTIBLE MATERIAL. $$ FLZ045-046-053-058-141-190000- /O.NEW.KMLB.FZ.W.0003.070219T1100Z-070219T1300Z/ /O.CON.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/ ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- INCLUDING THE CITIES OF...ORLANDO...SANFORD...KISSIMMEE... ST CLOUD...OKEECHOBEE...DAYTONA BEACH 148 PM EST SUN FEB 18 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...FREEZE WARNING IN EFFECT FROM 6 AM TO 8 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE WARNING...IN EFFECT FROM 6 AM TO 8 AM EST MONDAY. A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST WINDS SUSTAINED AROUND 20 MPH WITH GUSTS OF 25 TO 30 MPH WILL CONTINUE THE REMAINDER OF THIS AFTERNOON. SUCH STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. TONIGHT...REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE GULF OF MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE EXPECTED TO BE AROUND 32 DEGREES FOR A COUPLE HOURS NEAR DAYBREAK ESPECIALLY IN OUTLYING AND NORMALLY COLDER LOCATIONS. URBANIZED AREAS SUCH AS THE ORLANDO METRO AREA WILL LIKELY NOT FREEZE WITH LOW TEMPERATURES IN THE MID 30S. HOWEVER...NORTHWEST TO NORTH WINDS AROUND 10 MPH WILL MAKE IT FEEL EVEN COLDER. A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW FREEZING ARE EXPECTED WITHIN THE NEXT 24 HOURS. THESE CONDITIONS MAY ADVERSELY AFFECT SENSITIVE VEGETATION. IF YOU USE SPACE HEATERS FOR WARMTH...BE SURE TO KEEP THEM AWAY FROM BLANKETS...PILLOWS... CURTAINS OR OTHER COMBUSTIBLE MATERIAL. $$ FLZ047-054-059-064-147-190000- /O.CON.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND...TITUSVILLE 148 PM EST SUN FEB 18 2007 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... NORTHWEST WINDS SUSTAINED AROUND 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE THE REMAINDER OF THIS AFTERNOON. SUCH STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT. $$ KELLY
2 follow-up statements
000 WWUS72 KMLB 190013 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 713 PM EST SUN FEB 18 2007 FLZ045-046-053-058-141-191100- /O.EXP.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/ /O.CON.KMLB.FZ.W.0003.070219T1100Z-070219T1300Z/ ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- INCLUDING THE CITIES OF...ORLANDO...SANFORD...KISSIMMEE... ST CLOUD...OKEECHOBEE...DAYTONA BEACH 713 PM EST SUN FEB 18 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 AM EST MONDAY... ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 AM EST MONDAY. REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE GULF OF MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE EXPECTED TO BE AROUND 32 DEGREES FOR A COUPLE HOURS NEAR DAYBREAK ESPECIALLY IN OUTLYING AND NORMALLY COLDER LOCATIONS. URBANIZED AREAS SUCH AS THE ORLANDO METRO AREA WILL LIKELY NOT FREEZE WITH LOW TEMPERATURES IN THE MID 30S. HOWEVER...NORTHWEST TO NORTH WINDS AROUND 10 MPH WILL MAKE IT FEEL EVEN COLDER. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ041-044-144-191100- /O.EXP.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/ /O.CON.KMLB.FZ.W.0003.070219T0800Z-070219T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT 713 PM EST SUN FEB 18 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST MONDAY... ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST MONDAY. REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE GULF OF MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER 30S WITH ISOLATED UPPER 20S POSSIBLE IN NORMALLY COLDER LOCATIONS. NORTHWEST TO NORTH WINDS AROUND 10 MPH WILL MAKE IT FEEL EVEN COLDER. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ047-054-059-064-147-190115- /O.EXP.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD- INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH... FORT PIERCE...HOBE SOUND...TITUSVILLE 713 PM EST SUN FEB 18 2007 ...LAKE WIND ADVISORY HAS EXPIRED... THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. $$
000 WWUS72 KMLB 190819 NPWMLB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 319 AM EST MON FEB 19 2007 FLZ041-044-144-191400- /O.CON.KMLB.FZ.W.0003.000000T0000Z-070219T1400Z/ INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE- INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT 319 AM EST MON FEB 19 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... REINFORCING COLD HIGH PRESSURE CONTINUES TO BUILD EAST FROM THE GULF OF MEXICO TO OVER NORTH FLORIDA THIS MORNING. LOW TEMPERATURES ARE EXPECTED TO BE IN THE LOWER 30S WITH ISOLATED UPPER 20S POSSIBLE IN NORMALLY COLDER LOCATIONS. NORTHWEST TO NORTH WINDS BETWEEN 5 AND 10 MPH WILL MAKE IT FEEL EVEN COLDER. SHELTERED AREAS FROM THE WIND MAY ALSO SEE SOME PATCHY FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ FLZ045-046-053-058-141-191300- /O.CON.KMLB.FZ.W.0003.070219T1100Z-070219T1300Z/ ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA- INCLUDING THE CITIES OF...ORLANDO...SANFORD...KISSIMMEE... ST CLOUD...OKEECHOBEE...DAYTONA BEACH 319 AM EST MON FEB 19 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 AM EST THIS MORNING... REINFORCING COLD HIGH PRESSURE CONTINUES TO BUILD EAST FROM THE GULF OF MEXICO TO OVER NORTH FLORIDA THIS MORNING. LOW TEMPERATURES ARE EXPECTED TO BE AROUND 32 DEGREES FOR A COUPLE HOURS NEAR DAYBREAK ESPECIALLY IN OUTLYING AND NORMALLY COLDER LOCATIONS. URBANIZED AREAS SUCH AS THE ORLANDO METRO AREA WILL LIKELY NOT FREEZE WITH LOW TEMPERATURES IN THE MID 30S. HOWEVER...NORTHWEST TO NORTH WINDS BETWEEN 5 AND 10 MPH WILL MAKE IT FEEL EVEN COLDER. SHELTERED AREAS FROM THE WIND MAY ALSO SEE SOME PATCHY FROST. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 18, 9:55 AM EST, 3 hours 53 minutes earlier.
Area forecast discussion, Feb 18, 9:55 AM EST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
955 AM EST SUN FEB 18 2007
.UPDATE DISCUSSION...
...STRONG AND GUSTY NORTHWEST WINDS TODAY...
...ANOTHER UNSEASONABLY COLD NIGHT TONIGHT...
CURRENT/TODAY...LINE OF SHOWERS MOVED QUICKLY DOWN THE PENINSULA
WITH MAIN CLOUD BAND PUSHING SOUTH OF THE AREA. SATELLITE LOOP AND
LATEST SURFACE OBS SHOW AN AREA OF STRATOCU DEVELOPING BEHIND THE
FRONT. THIS SHOULD DISSIPATE DURING THE AFTN. AREA SOUNDINGS AND
VERTICAL WIND PROFILER/S AT THE SPACE CENTER ALL SHOW WINDS 20-25
KNOTS JUST ABOVE THE SURFACE. THESE WINDS SHOULD MIX DOWN DURING THE
MORNING AND RESULT IN SUSTAINED WINDS OF 20-25 MPH WITH GUSTS TO 30
MPH. THUS THE LAKE WIND ADVISORY. COMBINATION OF COLD AIR ADVECTION
DURING THE DAY AND STRONG/GUSTY NORTHWEST WINDS WILL MAKE THE
APPARENT TEMPERATURES FEEL MUCH COLDER. ACTUAL MAX TEMPS WILL REACH
ONLY THE MID 50S ORLANDO NORTHWARD...MODERATING TO THE LOWER 60S
SOUTH.
WILL BE UPDATING WIND GRAPHICS SHORTLY AND WILL SEND AN UPDATE TO
TEXT FORECAST.
&&
.AVIATION...PREVAILING VFR WITH OCNL BKN040-050 CIGS OVER NORTHERN
HALF OF CWA. WINDY AND GUSTY WITH SFC G25-27KTS. STRONGER WINDS
ALOFT ACROSS THE REGION TODAY.
&&
.MARINE...WEST/NORTHWEST WINDS AROUND 20 KTS AT BUOY 009 WERE
GUSTING TO 27 KNOTS PER 7AM/12Z OBS. BUOY 010 WAS GUSTING
CONSISTENTLY TO GALE FORCE (35-39 KTS) SO GALE WARNING CONTINUES FOR
THE OFFSHORE WATERS. BUOYS IN THE NORTHERN GULF SOUTH OF TYNDALL AFD
WERE RECORDING NNW WINDS 27-30 KNOTS AT 7AM/12Z. EXPECTING STRONG
GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON. NEARSHORE SEAS WILL
BE LIMITED BY OFFSHORE COMPONENT TO THE WIND BUT WILL INCREASE
RAPIDLY FARTHER OFFSHORE.
&&
.FIRE WEATHER...(PREVIOUS DISCUSSION) EXTREMELY DRY AND STABLE
AIRMASS REMAINS ENTRENCHED OVER EAST CENTRAL FL TODAY. LONG DURATION
RH VALUES ALONG WITH BREEZY/WINDY CONDITIONS EXPECTED WITH SOME
GUSTS IN UPWARDS OF 30 TO 35 MPH. RED FLAG WARNING UP TODAY FOR ALL
COUNTIES.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNITL 7 PM THIS EVENING FOR ALL COUNTIES.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM THIS
EVENING FOR ALL COUNTIES.
FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.
RED FLAG WARNING FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN LAKE.
AM...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR WATERS FROM
COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
GALE WARNING UNTIL 10 PM EST THIS EVENING FOR WATERS FROM
FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM MONDAY
FOR WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST MONDAY
FOR WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.
&&
SHORT TERM/AVIATION...WIMMER
LONG TERM....KELLYHazardous weather outlook, Feb 18, 10:25 AM EST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1025 AM EST SUN FEB 18 2007 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 190000- COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM- COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE- WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1025 AM EST SUN FEB 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ...HIGH WIND IMPACT... STRONG NORTHWEST WINDS BETWEEN 20 AND 25 MPH WITH OCCASIONAL GUSTS TO 30 MPH OR HIGHER WILL OCCUR OVER MOST OF EAST CENTRAL FLORIDA DURING THE AFTERNOON BEFORE DIMINISHING THIS EVENING. THE STRONG AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA LAKES AND MAKE TEMPERATURES FEEL COLDER THAN THEY ACTUALLY ARE. ...EXCESSIVE COLD IMPACT... VERY COLD AND DRY AIR WILL SURGE SOUTHWARD ACROSS EAST CENTRAL FLORIDA LATE TONIGHT ON GUSTY NORTHWEST WINDS. NEAR TO JUST BELOW FREEZING TEMPERATURES ARE POSSIBLE ACROSS PORTIONS OF LAKE AND INLAND VOLUSIA COUNTIES FOR MONDAY MORNING. WINDS ARE EXPECTED TO STAY UP AROUND 10 MPH FOR MUCH OF THE NIGHT...WHICH WOULD LIMIT THE THREAT OF FROST TO RURAL WIND SHELTERED AREAS. HOWEVER...THE STRONGER WINDS OVERNIGHT WILL INCREASE THE LIKELIHOOD OF VERY COLD WIND CHILLS INTO THE UPPER 20S AND LOWER 30S OVER MUCH OF THE AREA. BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE HEATER. ...WIND AND SEA IMPACT... HIGH PRESSURE BUILDING ACROSS THE GULF COAST STATES AND NORTHERN GULF OF MEXICO WILL STRONG NORTHWEST WINDS OVER THE ADJACENT ATLANTIC WATERS WITH FREQUENT GUSTS REACHING GALE FORCE ACROSS OFFSHORE WATERS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR WITHIN 20 NAUTICAL MILES FROM SHORE...AND A GALE WARNING WILL BE IN EFFECT UNTIL LATE AFTERNOON FOR THE WATERS BEYOND 20 MILES. SEAS BEYOND 20 MILES WILL BUILD TO 6 TO 9 FEET...HIGHER IN THE GULF STREAM...THIS AFTERNOON AND EVENING AS A STRONG COLD AIR ADVECTION PATTERN WILL BE PRESENT. ...FIRE WEATHER IMPACT... A VERY DRY AIR MASS WILL REMAIN ENTRENCHED ACROSS EAST CENTRAL FLORIDA THROUGH MONDAY...EVEN WITH COLD HIGH TEMPERATURES ONLY IN THE MIDDLE 50S AND LOWER 60S. THE AIR MASS WILL BE DRY ENOUGH TO SUPPORT LONG DURATIONS OF LOW RELATIVE HUMIDITY. STRONG NORTHWEST WINDS BEHIND A COLD FRONT WILL BECOME SUSTAINED AROUND 20 MPH WITH OCCASIONAL GUSTS TO BETWEEN 30 AND 35 MPH. THE COMBINATION OF LOW RELATIVE HUMIDITY...DRY GROUND CONDITIONS AND STRONG GUSTY WEST NORTHWEST WINDS WILL PRODUCE A HIGH FIRE DANGER THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE VERY DRY AIRMASS WILL REMAIN ENTRENCHED ACROSS EAST CENTRAL FLORIDA ON MONDAY AS THE FIRE WEATHER DANGER WILL CONTINUE...ESPECIALLY FOR LOCATIONS OVER THE INTERIOR. HAZARDOUS MARINE CONDITIONS WILL CONTINUE INTO MONDAY MORNING...AS NORTHERLY WINDS WILL BE SLOW TO DECREASE AND SEAS SLOW TO SUBSIDE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WIMMER
In the hours before
Local storm report, Feb 18, 10:28 AM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1028 AM EST SUN FEB 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM NON-TSTM WND GST MELBOURNE 28.08N 80.61W
02/18/2007 M40 MPH BREVARD FL ASOS
35 KNOTS FROM 300 DEGREES
&&
MRTThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 18, 4:15 AM EST | Lake Wind Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 15 hr |
| Feb 18, 2:13 PM EST | Wind Chill Advisory | MLB | Lake, Okeechobee, Orange, Osceola, Seminole, Volusia | 19 hr |
Nearby
Freeze Warnings in Florida, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.